MAUDE Adverse Event Report: CORDIS CORPORATION SI 9F BRITE TIP SHEATH 11CM; INTRODUCER, CATHETER

CORDIS CORPORATION SI 9F BRITE TIP SHEATH 11CM; INTRODUCER, CATHETER
Model Number 401911M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/19/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tip of the 9f 11cm brite tip catheter sheath introducer (csi) became detached during procedure.The sheath was inserted in the patient and was seen during the angiogram that the tip had detached about an inch away from the sheath itself, being held by the wire.The entire sheath/tip was retrieved.The product was not returned for analysis.A product history record (phr) review of lot 17921875 revealed no anomalies or non-conformance's during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿brite tip/distal tip separated - in patient¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.Based on the information available for review it is impossible to determine what factors may have contributed to the reported event.According to the product instructions for use, which is not intended as a mitigation of risk, users are cautioned that if increased resistance is felt upon insertion or withdrawal of the csi, investigate the cause before continuing.If the cause of the resistance cannot be determined and corrected, discontinue the procedure, and withdraw the csi.Neither the phr nor the information available for review suggests that the reported event could be related to the manufacturing process of the unit.Therefore, no corrective or preventative actions will be taken at this time.
 
Event or Problem Description
The tip of the 9f 11cm brite tip catheter sheath introducer (csi) became detached during procedure.The sheath was inserted in the patient and was seen during the angiogram that the tip had detached about an inch away from the sheath itself, being held by the wire.The entire sheath/tip was retrieved.The device will not be returned for analysis.

Brand Name
SI 9F BRITE TIP SHEATH 11CM
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
CORDIS CORPORATION
14201 nw 60th ave
miami lakes FL 33014
MDR Report Key10553113
Report Number9616099-2020-03913
Device Sequence Number11498132
Product Code DYB
UDI-Device Identifier10705032000437
UDI-Public10705032000437
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K984500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number401911M
Device Catalogue Number401911M
Device Lot Number17921875
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/21/2020
Initial Report FDA Received Date09/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1